# SDR DALA2016121709926

- Difficulty date: December 16, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 59,781 hours, 46,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORIES COMPARTMENT: CRACK ON INTERCOSTAL BTW STA Y=1485 CANT TO Y=1497 CANT BTW LONG PROJECTION 18L TO 22L. INTERCOSTAL WAS REPLACED PER DWG 9917701 REV AND SRM 51-30-2 AND 51-30-5.
